# SDR C2XA04TY166

- Difficulty date: September 25, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145ER
- Aircraft serial: 145006
- Aircraft time: 15,498 hours, 13,326 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523509401
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FRAMES 68 AND 70 AT STRINGER 13R WERE FOUND CHAFED.  REPAIRED CHAFED AREAS BY BLENDING THE DAMAGED AREA IAW EC 5310-01292.  AIRCRAFT RETURNED TO SERVICE.
